# SDR GTIA20130713384

- Difficulty date: July 13, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 20,381 hours, 14,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100060049
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT LENS FOUND ON FLOOR DURING. REPLACED LENS WIGH SERVICEABLE LENS IAW AMM.
